# SDR AALA201802199071

- Difficulty date: February 14, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 57,491 hours, 21,449 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Motor
- Condition: Faulty
- Location: Vent Valve
- Part time: 7,793 hours, 3,034 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL ACTUATOR TRANSFER FAULT MESSAGE,  PERFORMED ECAM PROCEDURES. FOUND THE NR 1 VENT VALVE ACTUATOR WILL NOT CLOSE.  REPLACED THE VENT VALVE MOTOR IAW AMM 28-28-55-401.
